# SDR SWIA201540592

- Difficulty date: January 13, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 22,849 hours, 14,088 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LARGE DENT ON LEFT INBD FLAP BETWEEN FLAP STA 15.00 AND FLAP STA 25.00 THAT EXTENDS OVER CLOSING RIB AT FLAP STA 22.5, INTERCOSTAL SPAR AND T/E ON LOWER SKIN.   ACFT IS STRUCTURALLY ACCEPTALE AS DESCRIBED IN REO.  R & R THE LT INBD FLAP PANEL IN REFERENCE TO AMM.  COMPLIED WITH ST 27-900-1003, CP11748883. M-19 440915.
